# SDR SWAA2024110646344

- Difficulty date: October 8, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N8671D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36715
- Aircraft time: 30,276 hours, 14,648 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H A/C BAY AFT WALL UPPER ANGLE TO VAPOR BARRIER CRACKED AT FASTENER HOLE AT APPROX. STA.663; LBL-9'.<[01] REMOVED FASTENERS FOR VAPOR BARRIER ANGLE REPAIR IAW SRM 57-10-10-2R-5.;[02] CUT OUT VAPOR BARRIER ANGLE FOR REPAIR;[03] ACCOMPLISHED HFEC HOLE PROBE AND SURFACE INSPECTION OF REPAIR AREA PER NDT PART 6 50-00-00 PROC. 16 AND 51-00-00 PROC. 23 NO DEFECTS NOTED. C/W INSPECTION OF CORRECTIVE ACTION STEP # 1.;[04] FABRICATED REPLACEMENT ANGLE AND REPAIR SPLICE ANGLE PER SRM 57-10-10-2R-5. MATERIAL ID FOR REPLACEMENT ANGLE IS .063? 2024-T3 AND REPAIR SPLICE ANGLE IS .071? 2024-T3.;[05] LOCATED AND DRILLED FASTENER HOLES ON VERTICAL FLANGE (VAPOR BARRIER ATTACH FASTENERS) OF REPAIR PARTS PER SRM 57-10-10-2R-5.;[06] APPLIED ALODINE AND PRIMER TO REPAIR PARTS PER SRM 57-10-10-2R-5; STEPS 4.F.-4.G.;[07] VERIFIED CORRECTIVE ACTIONS # 4;5; AND 6;[08] INSTALLED REPAIR PARTS I.A.W SRM 57-10-10-2R-5.;[09] C/W INSPECTION;[10] C/W RII INSPECTION
